# SDR FQAR20190213002

- Difficulty date: February 8, 2019
- Submitted: February 13, 2019
- Operation: General aviation
- Aircraft: N914PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843303
- Aircraft time: 22,320 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 66599001
- Condition: Cracked
- Location: Rt Wing
- Part time: 22,320 hours
- Component: Wing, Piper
- Component part number: 38643009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION FOUND THE RIBS IN THE RIGHT WING AT WING STATION 64.59 AND 86.03 CRACKED AT THE FLANGE AT THE END RIVET, UPPER SIDE.
